Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

skin decoloration and unwanted hair..

i am 32 years lady. i use veet cream for pubic hair but the area is getting darker. please sugest how can i prevent it from further darkening and how can i lessen the decoloration. and also what should i use then to remove the hair as shaving also doesnt give satisfied results.
Asked On : Mon, 8 Mar 2010
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. If you find these changes are due to allergic changes that is one that occur immediately following the application, then you may have to avoid it.. Else use sun screen lotions and with a skin lightening products to reduce the darkening.. You can also include vitamin  supplements... Plenty of fruits and vegetables will also aid in reducing the darkness...

Answered: Thu, 11 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor